I have been troubled with migraine for a number of years. I have also been diagnosed with B12 deficiency. About two (2) years or so ago I started having these tightening feeling in my head. When I went to my doctor he said that I was having seizures, which was as a result of my B12 deficiency. Also when I have headaches my sight deteriorates each time that happens.
I take B12 injections once per month and also I take Tripletal 300 mg. Can you tell me if my sight will stop deteriorating and if I will ever stop taking the Tripletal tablets. I hope that this does not prevent me from conceiving.
Thanks in advance, Janice.
Your questions are excellent but frankly, not answerable. It would require foretelling the future. Have you ha d an ophthalmologic exam? I also do not know of a strong relationship between B12 deficiency and seizures. Any medication usage during pregnancy has to be discussed with the OB physician.
John Claude Krusz and Teri Robert
To review other questions from our Ask the Clinician Column,
browse the Ask the Clinician archives.
If you need help finding a Migraine and headache specialist,
visit our listing of Patient Recommended Specialists.
About Ask the Clinician:
Dr. Krusz is a recognized expert in the fields of headache and Migraine treatment and pain treatment. Each week, he and Lead Expert Teri Robert, team up to answer your questions about headaches and Migraines. You can read more about Dr. Krusz or more about Teri Robert.
If you have a question, please click HERE. Accepted questions will be answered by publishing the answers here. Due to the number of questions submitted, no questions will be answered privately, and questions will be accepted only when submitted via THIS FORM. Please do not submit questions via email, private message, or SharePost comments. Thank you.
Please note: We cannot handle emergencies or diagnose via the Internet. Please do not ask us to diagnose; see your physician for diagnosis.
We hope you find this general medical and health information useful, but this Q & A is meant to support not replace the professional medical advice you receive from your doctor. For all personal medical and health matters, including decisions about diagnoses, medications and other treatment options, you should always consult your doctor. See full Disclaimer.
Published On: February 27, 2010